# SDR P5CA2017101300358

- Difficulty date: October 11, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 11,698 hours, 2,827 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CONFIGURATION MESSAGE, ON EICAS,  IN FLIGHT DUE TO FUEL MIGRATION FROM RIGHT TANK. FQIS BITE CARRIED OUT. NO FAULTS FOUND IAW AMM 28-41-00. HISTORY NOTED, OK TO CONTINUE IAW S.L. 767-SL-28-035-A, NO EXTERNAL LEAKS EVIDENT. )
